I'm back again, so I've been tapering from 75 mg 50, 25 and finally got to 12.5 mg after many many weeks. I've been on the 12.5 for 5 days and was doing fine and suddenly last night things went really bad. No sleep at all, zero, sweating/ hot , threw up. I took another quarter,back up to .25 bc I couldn't take it. If I take . 25 again will I at least sleep again tonight??? I'm scared and don't know what happened.I've been sleeping really good up until last night. Help!
my2kin04; okay until you talk with the doctor go back to 25mg at bedtime and you should be able to sleep. Who knows how much you really had in your system last night because you threw up maybe when you decrease it again do 3/4 tablet so it won't be as much but for now take the 25mg for a few nights and see how you do.lets hope that does it for now. Chuck1957
my2kin04; Sure that could be more than possible to and maybe if you start to have problems take the Unisom instead. with the dose you have been on I have never seen anyone have as much problems as you have had with the Trazodone. Anyway, it could very well be that too. You won't be out if it does not work but I'm pretty sure something else is causing you the problems on this dose than just Trazodone and the Hormones can cause all kinds of problems. Have a good day Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2016 • 3 answers
Tapering Regimen - Greetings, would like to taper off of 10 mg/day of aripiprazole as it negatively?
Posted 18 Jul 2016 • 0 answers
Posted 13 Oct 2016 • 1 answer
Posted 24 Apr 2017 • 2 answers
Tapering Klonopin from .5 to .25 tonight and hoping to sleep. Anyone on this dose or taper regiment?
Posted 22 Oct 2017 • 0 answers